| Catalog Number |
01.29.202 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 february 2024: lot 2336675: (b)(4) items manufactured and released on 21-sept-2023.Expiration date: 2028-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
Revision due to signs of an infection and the pathogen is unknown.At about 1 month post primary the surgeon performed a washout and revised the head.The surgery was completed successfully.